• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Terrible sleeping

E

english rose

Well-known member
Joined
Aug 2, 2014
Messages
775
Lately my sleeping has been awful, I take sleeping pills (not prescribed ones, 'over the counter' ones), I wake up several times during the night - often to go to the loo for a wee, I then feel tired during the day & try to rectify this with energy drinks, I always have a nap in the afternoon.
 
H

Helena1

Well-known member
Forum Safety Team
Joined
Oct 11, 2014
Messages
10,575
Location
UK
stop the energy drinks and anything containing caffeine after 12, and stop drinking anything within a couple of hours of going to sleep. also possible stop the afternoon nap.
 
E

english rose

Well-known member
Joined
Aug 2, 2014
Messages
775
stop the energy drinks and anything containing caffeine after 12, and stop drinking anything within a couple of hours of going to sleep. also possible stop the afternoon nap.
The last caffeine I have is a cup of tea which I drink at about 6pm - about 6-7 hours before I go to bed.
 
C

Christobel

Well-known member
Joined
Jun 6, 2014
Messages
1,075
Location
South west
I am also having great difficulty sleeping, and have done so ever since I became ill. My GP prescribed Mirtazapine, which helped with sleep and anxiety. I am not prescribed Mirtazapine now, but take 1 mg Lorazepam every other night at bedtime. You have to be careful with Lorazepam as it is addictive.
 
E

english rose

Well-known member
Joined
Aug 2, 2014
Messages
775
I am also having great difficulty sleeping, and have done so ever since I became ill. My GP prescribed Mirtazapine, which helped with sleep and anxiety. I am not prescribed Mirtazapine now, but take 1 mg Lorazepam every other night at bedtime. You have to be careful with Lorazepam as it is addictive.
I used to be prescribed Zopiclone - but that stopped.
 
Top